# SDR UIEA2024083000877

- Difficulty date: August 27, 2024
- Submitted: August 30, 2024
- Operation: Air carrier
- Aircraft: N852GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37571
- Aircraft time: 52,385 hours, 7,765 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D STA 1795-1815 LBL 11 SEAT TRACK CROWN AREA FOUND CORRODED.( M/D STA 1795-1815 LBL 11" SEAT TRACK CORROSION CLEANED UP AS PER SRM 51-10-02 AND REPROTECTED AS PER SRM 51-20-01 AND MEASURED AFTER SMOOTHED OUT WITHIN SRM 53-00-52-1A-1 ALLOWABLE DAMAGE 1 FIG 101 LIMITS REV.43 DATE 20JUN2024. NO FUTHER DEFECTS NOTED. )
